# SDR 06FDEA1458

- Difficulty date: April 15, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NOSE LANDING GEAR ASSEMBLY FOUND RIGHT TRUNNION FITTING LOWER AREA WITH CRACK. REPAIRED IAW SRM 53-40-00.
